# SDR ASAA2016061117168

- Difficulty date: June 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT CHEM-MILL BELOW STR 22L, STA 727E+3".  REQUIRES INTERNAL NDT IAW FIGURE 4 OF GENERATING TASK CARD AFTER ACESSED. ACFT GROUNDED.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01-2R-31 DET VII THIS IS A CATEGORY B REPAIR INITIAL THRESHOLD IS SET FOR 66,000 FLT CYCLES.  REFER TO THE OPERATORS REPAIR ASSESSMENT PROGRAM FOR INTERVALS AND METHODS.
